Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Vibrations in chest

I have been feeling a vibration in my chest. It seems to happen every 30 to 40 seconds. I also have been having trembeling or vibrations in my legs, and vertigo when laying down. My blood pressure has been running high on the diastolic side, about 100-111 in the last few days. I was told about ten years ago I had a mitral valve issue, but I was also told this could be normal for some people. I am 52 year old female. Lastly, I have been having severe leg cramps in both legs. Any input would be appreciated. Thanks
Asked On : Thu, 29 Jul 2010
Answers:  3 Views:  1239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Welcome to

1. I feel vibrations in chest might be murmur or palpation. For that You need physical examination and these basic investigations.

TSH for thyroid functions
Holter Monitoring if you have palpitations

2. You have high Blood pressure and get it treated.

Regards Dr. Jagdish
Answered: Thu, 10 Mar 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello. get examined by ur doctor of the blood pressure n get an ecg done as ur diastolic is on a higher level.. for the vibrations vertigo i will advice you to opt for homeopathy.. it will help u to control the bp n better functioning of heart..

alsl take tonicard 15 drops in 1/4 cup of water thrice daily..its a homeoapthic medicine
cut down on your stress.. try to be peaceful.. take adequate rest and sleep..

god bless
Answered: Thu, 10 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
I would like to know the status of your digestive system , is there flatulence or distension, any cervicle complication any exposure to cold.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor